About 10 or 12 years ago I donated blood. I later received a letter from the blood banking saying that I had "elevated liver enzymes." I do not remember the specifics. but I assume they were implying that I had been exposed to hepatitis. I did not have it checked out by a doctor at the time, but I have had no problems since and am in good overall health.
I see two possibilities that could have contributed to the test results. I was in college at the time and, though I did not drink often or habitually, I had gotten very drunk a day or two before the blood draw. I had also undergone a three-injection hep B vaccination earlier that year. Could either of these have contributed and, if so, will I still be allowed to donate blood? Or is such a test result an immediate ban on future donations? I feel very strongly about the blood donation program and would like to start donating again so any information would be hugely appreciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.